# SDR USAA2010120192696

- Difficulty date: November 22, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53480019217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR -SY6/C11 CHECK - CRACK ON SHEAR TIE PLATE AT FR 68, S23R.  REPLACED SHEAR TIE  PLATE AT FR 68, S23R IAW A319 SRM 53-41-14 AND 53-72-11.
